# SDR SWAA2018040420966

- Difficulty date: March 28, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 59,088 hours, 34,542 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER ATTACH ANGLE CRACKED AT BS 663, RBL 7.  REPAIRED THE ATTACH ANGLE IAW ER AND EA.
